MathSciNet Relay Station
MathSciNet bibliographic data
MR1069487 (92e:58120) 58F11 (11J13 26A18 58F18 58F30)
Moser, Jürgen On commuting circle mappings and simultaneous Diophantine approximations. Math. Z. 205 (1990), no. 1, 105–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement